Solitary waves for Maxwell-Schrödinger equations

Giuseppe Maria Coclite, Vladimir Georgiev

Research output: Contribution to journalArticle

37 Citations (Scopus)

Abstract

In this paper we study solitary waves for the coupled system of Schrödinger- Maxwell equations in the three-dimensional space. We prove the existence of a sequence of radial solitary waves for these equations with a fixed L2 norm. We study the asymptotic behavior and the smoothness of these solutions. We show also that the eigenvalues are negative and the first one is isolated.

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalElectronic Journal of Differential Equations
Volume2004
Publication statusPublished - 2004 Jul 30
Externally publishedYes

Keywords

  • Maxwell - Schrödinger system
  • Solitary type solutions
  • Variational problems

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Solitary waves for Maxwell-Schrödinger equations'. Together they form a unique fingerprint.

  • Cite this